# SDR ASAA0995033

- Difficulty date: April 7, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 29,975 hours, 11,732 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A100115
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB LEADING EDGE PREVIOUSLY REWORKED DENT ON I/B REMOVABLE LEADING EDGE SEGMENT AT L/E STA 113.  REPAIRED LT HORIZONTAL LEADING EDGE.
